MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION® CV2T SARS-COV-2 TOTAL ANTIBODY ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION® CV2T SARS-COV-2 TOTAL ANTIBODY ASSAY
Model Number 11417412
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens customer care center to report a discordant negative dimension sars-cov-2 total antibody (cv2t) patient sample result obtained on a dimension exl 200.Although there is no potential for serious injury in this case, an mdr will be reported to the fda as a requirement of the emergency use authorization (eua).Siemens is investigating the event.
 
Event or Problem Description
A discordant negative dimension sars-cov-2 total antibody (cv2t) patient sample result was obtained on a dimension exl 200 system.The result was not reported to the physician(s).The same patient sample was reprocessed on the same system the next day and a positive result, considered correct, was obtained.There are no known reports of patient intervention or adverse health consequences due to the discordant dimension cv2t patient sample result that was not reported to the physician(s).
 
Additional Manufacturer Narrative
Additional information (09-nov-2021): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the discordant false negative dimension sars-cov-2 total antibody (cv2t) patient sample result.Hsc reviewed the instrument data logs and the information provided by the customer.Quality control processed prior to the sample testing was within laboratory acceptance range.There were no reports of any other discordant patient sample results.This was an isolated event.A potential product issue has not been identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2021-00294 was filed 25-oct-2021.Although there is no potential for serious injury in this case, an mdr was reported to the fda as a requirement of the emergency use authorization (eua).

Brand Name
DIMENSION®
Common Device Name
DIMENSION® CV2T SARS-COV-2 TOTAL ANTIBODY ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key12688522
Report Number2517506-2021-00294
Device Sequence Number17168686
Product Code QKO
UDI-Device Identifier00630414605418
UDI-Public00630414605418
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EUA201460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number11417412
Device Catalogue NumberRF812 SMN 11417412
Device Lot NumberEB2021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown